# SDR UIEA2011092100520

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 741
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A REPAIR AT BS741, S-26L - S-27L WAS MISINSTALLED.   REPAIR WAS R & R WITH A NEW REPAIR IAW  SR 1-1975939450, WHICH WAS APPROVED AS A CATEGORY B REPAIR BY MFG WITH 8100-9 DATED 15-SEP-2011.
